Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Weird feeling through out right arm after stents put, reddish bruise. Need to be concerned ?

I had stints put in about two years ago. I had a weird feeling thruout my right arm . It went away and then a small bruise showed up, about the size of a ,quarter then it got larger thruout the day abut the size of a softball. It was a redish color in the middle with purple outline. I had a drink of Vodka and the bruise is going away. It has just faided but still their. Could this be a sign of a blood clot or something I need to be concerned about..I am 48 and I weigh app. 200 pounds and 6 2.. I was drinking for two weeks heavily with not sleeping much or eating. Then I stopped for 3 - 4 days and then this is when this happend with my arm and bruising .. Thank you for your time, AAAAA
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello there!
Thank you for asking,
Bruising with stent history and purplish blotches are purpuraes and they are due to deranged blood count or more specific low platelets.
So have a CBC profile, PT APTT INR and seek a hematologist opinion for it.Reduce weight , modify lifestyle and dietry habits and have regular follow ups.
You need a Doctor to rule out the etiology for these purpuraes.
Go get one
Good luck
S Khan
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor